# SDR CALA9700006

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN STRINGER 2R AND 2AR AT BS 741.  THERE WERE A TOTAL OF FOUR CRACKS MEASURING 2.5, 1.18, 1.38, AND 0.62 LONG.  THE STRINGERS WERE REPAIRED IAW ECRA 5310-03383.
